Nonlinear Galerkin method for the steady nonlinear differentials equations

Yiannian He, K. Li

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

A nonlinear Galerkin method using spectral expansions is presented for the steady nonlinear partial differential equations. We prove the existence, uniqueness and convergence of the numerical solution corresponding to this method. Compared with the usual Galerkin method, the nonlinear Garlekin method is simpler under the same convergence accuracy.
Original languageEnglish
Pages (from-to)320-328
JournalSystems Science and Mathematical Sciences
Volume10
Issue number4
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Nonlinear Galerkin method for the steady nonlinear differentials equations'. Together they form a unique fingerprint.

Cite this